# SDR UPS99830742

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 160 SEAT TRACK F SCALLOPS GOUGED IN TRACK OUT OF LIMITS.  REMOVED DAMAGED TRACK, FABBED AND INSTALLED REPLACEMENT SECTION IAW DC8 SRM 53-2-3.
